MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR
Model Number 863068
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.(b)(6).
 
Event or Problem Description
The customer reported that the audio module not functioning from the device.It is unknown if the device was in use at time of event, there was no adverse event reported.
 
Event or Problem Description
The customer reported that the audio module not functioning from the device.It is unknown if the device was in use at time of event, there was no adverse event reported.The customer advised that the monitor was under use, so the customer could not troubleshoot with the device.The customer advised they would call back when they become available for investigation.Philips is unable to confirm the final disposition of the device because the customer advised that the monitor was under use at the time and that they would call back.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
SURESIGNS VM 8 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16282196
Report Number1218950-2023-00062
Device Sequence Number12016882
Product Code MHX
UDI-Device Identifier00884838000087
UDI-Public00884838000087
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863068
Device Catalogue Number863068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown